# SDR SWAA2024080704480

- Difficulty date: June 21, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.375 INCH 2024-404930<[01] STEP 5 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210138503; DUE DATE: 21-JUL-24;[02] ON STEP 10; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED BTW LBL 25 TO LBL 60 BS 663 PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
